MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY ALL-POLY PATELLA 35MM SINGLE PEG; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY ALL-POLY PATELLA 35MM SINGLE PEG; KNEE COMPONENT
Model Number KPON35ST
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening femur|aseptic loosening tibia.Revision njr number: (b)(4).Side: r.Primary asa: p2 - mild disease not incapacitating.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
Additional information received on 04/12/2022 please void the following report.

Brand Name
ADVANCE® ONLAY ALL-POLY PATELLA 35MM SINGLE PEG
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14021117
Report Number3010536692-2022-00097
Device Sequence Number14646469
Product Code JWH
UDI-Device IdentifierM684KPON35ST1
UDI-PublicM684KPON35ST1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K122218
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKPON35ST
Device Catalogue NumberKPON35ST
Device Lot Number05346268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/15/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown